A fibered power theorem for pairs of log general type
Artikel i vetenskaplig tidskrift, 2016

Let f : (X, D) -> B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base (B) over tilde -> B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

rational-points

log general type

Mathematics

elliptic-curves

stably integral points

varieties

Lang-Vojta

moduli of stable pairs

uniformity

Författare

K. Ascher

Brown University

Amos Turchet

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Algebra and Number Theory

1937-0652 (ISSN)

Vol. 10 7 1581-1600

Ämneskategorier

Bioteknologi med applikationer på växter och djur

DOI

10.2140/ant.2016.10.1581